# SDR DXTA200702719

- Difficulty date: December 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 6,409 hours, 2,657 cycles
- Engine: Pwc PW545B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500003
- Part serial: 0801
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 6,409 hours, 2,657 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAILED TO GET LT MAIN GEAR LIGHT UPON EXTENDING MLG.  JACKED A/C, REMOVED NR 2 ENG HYD PUMP TO FACILITATE HYD PWR W/ROBO MULE, REMOVED & REPLACED LT MLG ACTUATOR, SWING GEAR MULTIPLE TIMES NO DEFECT NOTED. DOWNJACKED A/C, REINSTALLED NR 2 ENGINE RAN, OPS & LEAK CHECKED. NO DEFECTS NOTED. ALL WORK DONE IAW CESSNA 560XLS MM 32-30-04, 32-01-00, 29-11-03-01, 7-10-01, 12-12-01
